# SDR FX7A200700007

- Difficulty date: December 18, 2007
- Submitted: December 21, 2007
- Operation: Air carrier
- Aircraft: N905TA
- Make and model: Doug DC-9-82
- Aircraft serial: 49905
- Engine: Pwa JT8D219
- System (JASC): 2897 · Fuel System Wiring
- Part: Circuit Breaker
- Condition: Tripped
- Location: Center Tank
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FORWARD CENTER TANK CIRCUIT BREAKER POPPED OUT DURING CLIMB.
